WATCH: Another Individual Speaks Out His Horrible Vaccine Reaction at the Meeting Against West Virginia University Hospital Mandatory Vaccine Mandate

uTN Social - Free Speech Social Media

A full-time student from Fairmont State University talked about his horrible adverse reaction at the meeting against West Virginia University Hospital’s mandatory vaccine mandate. He took the Pfizer vaccine shot the very first week after it came out. The reaction has now long time side effects to him that he is now diagnosed with chronic headaches and decrease cognitive function.

West Virginia University Health System announced last August 23rd that it will require all of its clinical and non-clinical staff to be fully vaccinated with both doses of the COVID-19 two-dose series by the end of October.

The employees that are not vaccinated or didn’t obtain an approved exemption on the 14th day from the determined COVID vaccination deadline will be “VOLUNTARILY TERMINATED”. Surprisingly, WVHA had intentionally removed the phrase “voluntarily terminated” from their website. Good thing employees have screenshots and printed copies of it.

TRENDING: REPORT: Milley Told China in Secret Phone Call He Would Give the CCP Advance Warning if US Was Ever Going to Attack

The Gateway Pundit previously reported that over 150 people came to a meeting last week that was scheduled a few days prior to discuss their options and what they could do to stop the mandates. 

A registered nurse stepped up and shared her testimony about living with terrible disease after getting the vaccine. She is now diagnosed with sinus tachycardia.

WATCH: West Virginia University Employee Speaks Out About Her Horrible Pain and Suffering After Getting Vaxxed at Employee Meeting Against Mandatory Vaccine Mandate

Now, another individual named Trey shared his experience with the vaccine. According to him, he is the 10th person to have an adverse reaction the first week the Pfizer vaccine was released.

“I was one of the people that succumb to the pressure of getting the vaccine, you know you’re doing your part, and whatever. I took my vaccine the very first week it came out and it happens to be the one to be FDA approved now. So immediately following my injection, I went into anaphylactic shock and seizures. Thank God in the end that they were not diagnosed with seizures after being in the hospital for three weeks but they’re talking about long-term effects.  I am now going 8 months or 9 months since I took my vaccine. I am now diagnosed with chronic headaches. I have a decrease cognitive function. I have so many problems following this vaccine. At first, I was like this is not that bad, I am going to be fine, and give me couple of weeks. It is 9 months later and I’m still not back to where I was. I only received the first one [Pfizer shot]. So within 15 minutes, I was in anaphylactic shock, having seizures …. [and he lost his FAA medical.]”

Watch:

Read More Feedzy

The Foxhole App - Trusted News Podcasts

Leave a Reply

Your email address will not be published. Required fields are marked *